Hi Jas, no offense meant, but your Dr is an idiot! I have been on Humira almost 5 months now. While I only get nausea occasionally, I do get headaches, sometimes pretty bad. It's not as bad as a migraine, but it feels like a vice is squeezing my head. They are worse in the 4-5 days after getting it, then seem to reduce in intensity until after I have my next shot. The shots do burn when they are going in. I personally don't find them too painful, but I know I tense when I'm getting ready to inject cuz I know it's going to hurt. I have to consiously relax and take some deep breaths. Sometimes I have my son do it so I can close my eyes and relax and not know when it's going to happen. He's 12, so he thinks it's cool to give mom a shot.
Please don't let this Dr freak you out. What you are going thru with the Humira is normal. Not fun, I know, but are known side effects of a very powerful drug.
Dx'd w/ Crohn's in 1979 at age 13. Bad flare 2008 but no health insurance so I dealt with it. Colonoscopy in July 2009 caused a perforated colon, emergency bowel resection. 2 fistula's, perianal and perivaginal.
Humira, probiotic, a multivitamin, Glucosamine, D3, calcium, potassium, magnesium, zinc, and fish oil. I also take Tramadol 50 mg and Klonopin (for anxiety) as needed.
Life may not be the party we hoped for, but while we are here we might as well dance!